# SDR SWAA2021080486287

- Difficulty date: June 20, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663+4 LBL30 WL140 WING TO BODY (193D) FAIRING PANEL SUPPORT STRUCTURE HAS CHAFED DAMAGE. / [01] REMOVED BS 663+4 LBL30 WL140 WING TO BODY (193D)FAIRING PANEL SUPPORT STRUCTURE IAW SRM 51-40-02.; [02] LOCATED AND DRILLED NEW FAIRING PANEL SUPPORT STRUCTURE BS 663+4 LBL30 WL140 PO# 820084/7; [03] LOCATED AND DRILLED NEW FAIRING PANEL SUPPORT STRUCTURE BS 663+4 LBL30 WL140 PO# 820084/7 PER SRM 51-40-05-0G-0 AND DWG 149A7216; [04] VERIFIED LOCATED AND DRILLED NEW FAIRING PANEL SUPPORT STRUCTURE BS 663+4 LBL30 WL140 PO# 820084/7 PER SRM 51-40-05-0G-0 AND DWG 149A7216; [05] VERIFIED LOCATE AND DRILL OF NEW FAIRING PANEL SUPPORT STRUCTURE BS 663+4 LBL30 WL140 PO# 820084/7 PER SRM 51-40-05-0G-0 AND DWG 149A7216.; [06] OK TO INSTALL FAIRING SUPPORT STRUCTURE; [07] OK TO INSTALL FAIRING SUPPORT; BS 663; LBL 30; WL 140; [08] INSTALLED FAIRING FORMER SUPPORT ASSY BS 6663+4 LBL30 IAW SRM 51-40-02-0G-0;DWG 149A7216;111A1000 AND 111A1001.; [09] RII INSPECTED INSTALLED FAIRING FORMER SUPPORT ASSY BS 6663+4 LBL30 IAW SRM 51-40-02-0G-0;DWG 149A7216;111A1000 AND 111A1001.; [10] INSPECTION COMPLETE
